Hi there Its been 4 days now and my lips have softened by my upper lip still sticks out over my lower lip. Is this still part of the swelling process? Will it soften back into line with my lower lip? I had 1ml Juvederm Ultra, most in my upper lip to even it out and some in my lower lip. As you can see from the side I still feel very duck like.
4 Days Post Juvederm Ultra and Duck Like Upper Lip? (photo)
Doctor Answers 12
Wait until at least 2 weeks after your injection to start to assess the results. If at that point you don't like the results, speak with your injector. They can either dissolve some filler from the upper lip or inject more in the lower lip. You could also wait 3-9 months for it to dissolve on its own.
Juvederm for the upper lip
If you are not happy in another week, please return to your injector for assessment. You may decide to have some of the filler in your upper lip dissolved but it will probably need to be reinjected to give you a natural look. You could also consider more filler in your lower lip to achieve the correct proportion of your lips.
Lip swelling after Juvederm
It is normal to have some swelling after Juvederm treatment to the lips. I would give this a few more weeks to settle down and do not message as this may prolong some swelling at this point. I do think you could consider a bit more volume in the lower lip if the upper lip continues to stay enlarged. The lower lip should be the same or slightly larger than the top. Hope this helps.
You might also like...
4 Days Post Juvederm Ultra and Duck Like Upper Lip?
I would wait at least 2 weeks after filler injection before considering reinjection or dissolution with hyaluronidase.
Kenneth Hughes, MD Los Angeles, CA
4 days post Juvederm Ultra and lips still swollen
In General, I would give you the same advice the other physicians here have given you. Your top lip is a little fuller than the bottom at this point. But in a week that may resolve since you still have some swelling. After another week if you are not satisfied you should return to your provider for evaluation. Your choices are three; 1. Leave it alone and let it wear down over the next few months naturally. 2.Dissolve some of the product in your upper lip. or 3. Add a little more product to bottom lip to balance it with the upper lip. In all likelihood it will be much better in another week!
Up to two weeks for Juvederm swelling
Your upper lip is a bit large at this point but there may still be significant swelling. I usually recommend arnica and an aggressive icing schedule for the lips to minimize bruising and swelling. I also use cannulas (for all filler injections) which helps decease recovery.
I would recommend waiting two weeks before considering intervention, but give your doctor a call and get his opinion.
4 days post juvederm
At four days, your lips are probably still swollen. I would wait two weeks to see how they looks before considering dissolving it.
4 days post juvederm, duck like upper lip swelling
Four days is still very early. The swelling following injection of a filler such as Juvederm into the lips can take a couple of weeks to subside. There may be some bruising as well. Once the swelling/bruising has subsided, you may be quite happy with the results.
(This answer is not intended nor implied to be a substitute for medical advice. It is posted for patients’ general education only. Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)
4 Days After Juvederm
This type of subacute swelling can occur after hyaluronic acid (HA fillers) in the lip, but usually resolves spontaneously within 1 week. A medrol dose pack will help resolve the swelling more quickly.
Swelling from Juvederm
It is always advisable to wait at least one and preferably two weeks for all of the swelling to resolve before assessing the results of filler injections, especially a hyaluronic acid filler like Juvederm. I always recommend waiting several weeks for the swelling to go down after the treatment before worrying about any long-term adverse effects or considering any "touch-up" treatments such as additional filler injections or reversing the treatment using hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.